# SDR 98UAL900063

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Engine: Pwa PW2037
- System (JASC): 3810 · Potable Water System
- Part: Handle
- Condition: Not Closed
- Location: Potable Water
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

NO WATER PRESSURE AND LOUD NOISE FROM REAR OF AIRCRAFT.  RETURNED TO FIELD.  *S/D*  THE POTABLE WATER SERVICE FILL VALVE HANDLE HAD BEEN LEFT IN THE OPEN POSITION DURING SERVICING.  POTABLE WATER SERVICE FILL HANDLE WAS CLOSED.  NO DEFECTS WERE FOUND.
